# SDR CA140612001

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Condition: Failed
- Location: Te Flaps
- Part time: 25,488 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LOWERING FLAPS, FLIGHT CREW RECEIVED A "FLAPS FAIL" CAUTION MESSAGE.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. ACFT WAS REMOVED FROM SERVICE AND MAINTENANCE FOUND THE LT WING OTBD SKEW DETECTOR GIVING 0.25 VOLT AT 0 OR 45.  THE SKEW DETECTOR WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.  AT THE TIME OF THE INCIDENT, THE ACFT WAS OPERATING WITH MEL 27-51-02-1. FOLLOW UP REVEALED THAT SKEW DETECTOR SN A1548 WAS INSTALLED DURING TROUBLESHOOTING OF THE "FLAPS HALFSPEED" STATUS MESSAGE THE NIGHT BEFORE.
